MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER RECANALIZATION SYSTEM

BARD PERIPHERAL VASCULAR, INC. CROSSER RECANALIZATION SYSTEM
Catalog Number BDRECANSYSTEM
Medical Device Problem Code Problem with Software Installation (3013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the serial number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that device could potentially be in the incorrect mode and recall was initiated to ensure all devices were tested.At this time, there are no alleged issues with the device.It was further reported that after the device was returned to the service center, during the evaluation the device was found to be in the incorrect emc mode.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: this event is determined to be expected however a potential manufacturing related issue was identified; therefore the device history records (dhr) were reviewed.The dhr review met all release criteria system was to the normal mode after system tests identified during dhr review.Investigation summary: the bd recanalization system serial number (b)(6) was received at the bd-bard global service & repair.The bd recanalization system was visually inspected upon receipt and was found to be good overall condition and no visual defects observed.The device was functionally tested and passed the tests as using (b)(4) rev 04 and was observed to be in emc mode, and software version was 3.0 and unit was not put into correct mode before being shipped identified during evaluation.No other anomalies were identified.Therefore, the investigation is determined to be confirmed for the identified device was not put into correct mode issue.The root cause for identified device was not put into correct mode could be determined based upon the information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h3, h4, h6 (component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CROSSER RECANALIZATION SYSTEM
Common Device Name
RECANALIZATION SYSTEM
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21511963
Report Number2020394-2025-00247
Device Sequence Number14578087
Product Code PDU
UDI-Device Identifier00801741202421
UDI-Public(01)00801741202421(11)210520(17)260831
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K203363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue NumberBDRECANSYSTEM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown